JOURNAL BROWSE
Search
Advanced SearchSearch Tips
GALOIS THEORY OF MATHIEU GROUPS IN CHARACTERISTIC TWO
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
GALOIS THEORY OF MATHIEU GROUPS IN CHARACTERISTIC TWO
Yie, Ik-Kwon;
  PDF(new window)
 Abstract
Given a field K and a finite group G, it is a very interesting problem, although very difficult, to find all Galois extensions over K whose Galois group is isomorphic to G. In this paper, we prepare a theoretical background to study this type of problem when G is the Mathieu group and K is a field of characteristic two.
 Keywords
Mathieu groups;generic extension;linearization;
 Language
English
 Cited by
 References
1.
S. Abhyankar, Ramification theoretic methods in algebraic geometry, Princeton University Press, 1959

2.
S. Abhyankar, Mathieu group coverings in characteristic two, C. R. Acad. Sci. Paris Ser. I Math. 316 (1993), no. 3, 267-271

3.
S. Abhyankar, Galois embeddings for linear groups, Trans. Amer. Math. Soc. 352 (2000), no. 8, 3881-3912 crossref(new window)

4.
S. Abhyankar and I. Yie, Some more Mathieu group coverings in characteristic two, Proc. Amer. Math. Soc. 122 (1994), no. 4, 1007-1014 crossref(new window)

5.
S. Abhyankar and I. Yie, Small Mathieu group coverings in characteristic two, Proc. Amer. Math. Soc. 123 (1995), no. 5, 1319-1329 crossref(new window)

6.
J. H. Conway and N. J. A. Sloan, Sphere packings, lattices and groups, Springer Verlag, New York, 1993

7.
D. Saltman, Generic Galois extensions and problems in field theory, Adv. Math. 43 (1982), no. 3, 250-283 crossref(new window)

8.
I. Yie, Mathieu group coverings and Golay codes, J. Korean Math. Soc. 39 (2002), no. 2, 289-317